| Model Number |
NA-U401SX-4021 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the aspiration needle sheath was stripped at the tip.The reported issue was observed during a diagnostic endobronchial ultrasound (ebus), which was completed using another device.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report and final investigation results.Corrected field: d4 lot number the device was returned to olympus for inspection, and the reported failure was confirmed.The device inspection revealed a damage/stripped (green) sheath from the tip.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure due to stress of repeated use, external factors, or handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.